# SDR DLM88020503

- Difficulty date: May 5, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 33,141 hours, 26,466 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495062
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ATB - SMOKE IN AFT CABIN ON CLIMB, AFT LAV SMOKE DETECTORS SOUNDED, WHITE SMOKE, ELECTRICAL SMELL, STARTED 5 ROWS FWD OF MID JUMPSEAT.  DISSIPATED AT 3000 FT.  WING/ENG A/I OFF CROSSFEEDS CLOSED, APU OFF.  FOUND CHUNKS MISSING FROM ACM TURBINE BLADES AND OIL IN DUCTS AFT OF ACM.  REPLACED ACM PER M/M.  LEAK CHECKS AND OPS CHECKS OKAY.
